# SDR GUUA94934053010A

- Difficulty date: May 30, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 29,549 hours, 32,298 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066030620008
- Part serial: 1289
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPT'S ALTIMETER WORKING INTERMITTENTLY THROUGHOUT CLIMB. R & R CAPTAIN'S ALTIMETER.  OPS CHECKS SATISFACTORY AT THIS TIME.
